# SDR ASAA2017063021238

- Difficulty date: June 30, 2017
- Submitted: July 3, 2017
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 20,295 hours, 5,919 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Warning Message
- Condition: False Activation
- Location: Nr 1 Engine N1
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START, BEFORE TAKEOFF. THE NR 1  ENGINE N1 INDICATED 100.8, THE NR 2 ENGINE INDICATED 100.0 PLANNED AND SET 26K MAX POWER TAKEOFF, AFTER CYCLING ENG BLEED SWITCHES MANY TIMES THE NR 1 ENGINE N1 VALUE FINALLY MATCHED NR 2  N1 VALUE AT 100.0, NORMAL INDICATION AND THRUST OCCURED FOR THE REMAINDER OF THE FLIGHT.  ACFT GROUNDED.  A/T BITE PROCEDURE DONE IAW FIM 22-31-TASK 801,  NO CURRENT FAULTS.  NO ENGINE PARAMETERS EXCEEDED OR DEFECTS NOTED, ACCOMPLISHED AVM BITE CHECK, NO FAULTS LOGGED IAW FIM 77-31- TASK 801, ACCOMPLISHED EEC BITE TEST NO DEFECTS NOTED IAW FIM 73-00-TASK 801, NO HISTORY N1 INDICATION NOTED.
